Stochastic estimation methods for non-linearship roll motion

Roberts, J Brian, Dunne, Julian F and Debonos, A (1994) Stochastic estimation methods for non-linearship roll motion. Journal of Probabilistic Engineering Mechanics, 9 (1-2). pp. 83-93. ISSN 0266-8920

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Subjects: T Technology > TC Hydraulic engineering. Ocean engineering > TC1501 Ocean engineering
Depositing User: Julian Dunne
Date Deposited: 23 Apr 2012 14:24
Last Modified: 23 Apr 2012 14:24
URI: http://sro.sussex.ac.uk/id/eprint/38171
📧 Request an update